Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 108, NWS Mobile, AL

June 8, 2011Choctaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 8, 2011, 5:04 PM CDT for Choctaw County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 5:04 PM CDT (22:04 UTC)
Expired
Jun 8, 2011, 5:30 PM CDT
In force
26 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Choctaw County, AL

The radar

The Birmingham radar (KBMX), 158 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1072 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1072 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WUUS54 KMOB 082204
SVRMOB
ALC023-082230-
/O.NEW.KMOB.SV.W.0108.110608T2204Z-110608T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
504 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 530 PM CDT

* AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES NORTHEAST OF BUTLER...OR NEAR PENNINGTON...AND MOVING
  NORTHWEST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DEAS AROUND 525 PM CDT...

&&

LAT...LON 3231 8796 3230 8799 3228 8801 3226 8800
      3216 8800 3214 8804 3211 8805 3210 8807
      3230 8825 3232 8821 3232 8796
TIME...MOT...LOC 2204Z 149DEG 6KT 3222 8803

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:00 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 8, 4:00 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT WED JUN 8 2011

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...A VORTICITY MAX TRACKING
ALONG THE NORTHWEST FLORIDA PANHANDLE HAS HELPED TO SPARK OFF THE
EXPANDING COVERAGE OF CONVECTION THIS AFTERNOON...WITH THE HELP OF
2000-3000 J/KG OF MLCAPE. THIS DISTURBANCE WILL CONTINUE TRACKING
WEST...ROTATING AROUND THE LARGE UPPER LOW OVER THE CENTRAL GULF.
ISOLATED CONVECTION WILL CARRY THROUGH THE EVENING HOURS...ESPECIALLY
WITH THE PASSAGE OF THE VORT...BUT THE COVERAGE WILL STEADILY DECLINE
WITH THE LOSS OF DAYTIME HEATING. THE OVERNIGHT SHOULD BE QUIET...BUT
CONTINUED WARM AND MUGGY.

CONVECTIVE FORECAST BECOMES A LITTLE MORE COMPLICATED ON THURSDAY.
ALL AVAILABLE GUIDANCE BRINGS IN DRIER AIR IN THE MID LEVELS FROM THE
EAST...SERVING TO DROP PRECIPITABLE WATERS BELOW 1.5 INCHES.
MEANWHILE...THE LOW LEVEL SOUTHEASTERLY FLOW WILL BECOME LESS
PRONOUNCED...WHICH WILL RESULT IN THE POTENTIAL FOR STRONG MIXING OF
DEWPOINTS AND SLIGHTLY WARMER TEMPERATURES. HIGHS IN THE LOWER TO MID
90S WILL HELP INDUCE THE SEABREEZE IN THE AFTERNOON...WHICH WILL
SERVE AS AN IMPETUS FOR ISOLATED CONVECTION. HOWEVER...WITH THE
MIXING DOWN OF DRIER AIR...OUR MLCAPES LOOK TO BE CUT IN HALF (DOWN
TO AROUND 1500 J/KG). THEREFORE...WILL ONLY GO WITH 20-30 POPS
TOMORROW AFTERNOON. IF THUNDERSTORMS CAN BECOME ESTABLISHED...THE
DRIER AIR ALOFT WILL AID THE DOWNBURST THREAT.

THE SAME PATTERN HOLDS INTO FRIDAY WITH THE LARGE UPPER LOW STILL
SPINNING OVER THE GULF OF MEXICO. WHILE WE WILL NOT BE CAPPED...THE
MIXING DOWN OF DRIER AIR WILL CONTINUE TO BE PROBLEMATIC FOR
CONVECTION. THEREFORE...WILL ONLY GO WITH 20 POPS DURING THE
AFTERNOON. 850 MB TEMPS ARE FORECAST TO RISE TO AROUND +20C WHICH
WILL TRANSLATE INTO WIDESPREAD MID TO UPPER 90S...EXCEPT FOR RIGHT
ALONG THE COAST. THESE TEMPERATURES ARE ABOVE GUIDANCE...BUT THE MOS
HAS HAD A TENDENCY BE TOO COOL DURING THE PAST FEW WEEKS. FRIDAY
NIGHT CONTINUES WARM AND MUGGY WITH LOWS IN THE UPPER 60S TO MID 70S.
34/JFB

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...UPPER LOW OVER THE CENTRAL
GULF WILL BE PULLED NORTHEAST THE FIRST OF THE WEEK BY A PASSING
TROUGH MOVING ACROSS THE MID-ATLANTIC STATES. ATMOSPHERIC MOISTURE
REMAIN DECENT AND WILL CONTINUE TO HAVE A LOW POP FOR MAINLY
AFTERNOON SHOWERS AND THUNDERSTORMS. WILL CONTINUE TO FORECAST HIGH
TEMPERATURES JUST SLIGHTLY ABOVE GUIDANCE AND ABOVE NORMAL. /11

&&

.AVIATION (08.18Z AND 09.00Z ISSUANCE)...SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE AT THE TERMINALS THROUGH THE LATE
EVENING BEFORE FADING AFTER SUNSET. BRIEF PERIODS OF IFR CONDITIONS
WILL BE POSSIBLE IN AND AROUND THE THUNDERSTORMS. VFR CONDITIONS
RETURN OVERNIGHT THROUGH 18Z THURSDAY. 13/JC

&&

.MARINE...A RIDGE OF HIGH PRESSURE FROM THE WESTERN ATLANTIC ACROSS
THE NORTHERN GULF WILL CONTINUE THROUGH THE PERIOD. THIS WILL
MAINTAIN A LIGHT TO OCCASIONALLY MODERATE SOUTHEAST FLOW. ISOLATED
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OFFSHORE DURING
THE EARLY MORNING HOURS AND SPREAD INLAND THROUGH THE DAY. LITTLE
CHANGE IN SEAS IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. 13/JC

&&

.FIRE WEATHER...SCATTERED THUNDERSTORMS WILL SLOWLY DIMINISH THIS
EVENING WITH THE OVERNIGHT HOURS EXPECTED TO BE QUIET AND WARM WITH
VERY POOR DISPERSIONS. DRIER AIR ALOFT MIXES DOWN TO THE SURFACE
TOMORROW...HELPING HUMIDITY VALUES TO DROP INTO THE LOW 30S FAR
INLAND TO AROUND 50 PERCENT CLOSER TO THE COAST. DESPITE DISPERSIONS
CLIMBING TO ABOVE 75 OVER THE FLORIDA PANHANDLE...HUMIDITY VALUES ARE
FORECAST TO STAY JUST ABOVE CRITICAL LEVELS. SIMILAR CONDITIONS ARE
EXPECTED ON FRIDAY. ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE
BOTH THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      69  94  69  95 /  20  30  10  20
PENSACOLA   73  91  72  92 /  20  20  10  20
DESTIN      75  88  75  91 /  20  10  10  20
EVERGREEN   65  95  65  97 /  20  30  10  10
WAYNESBORO  68  95  66  97 /  20  20  10  10
CAMDEN      68  96  65  97 /  20  20  10  10
CRESTVIEW   66  95  66  97 /  20  30  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 8, 10:00 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CDT WED JUN 8 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-091200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1000 AM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. THE
THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PRODUCE GUSTY WINDS OF
35 TO 45 MPH AND SMALL HAIL. HOWEVER...SOME OF THE STORMS COULD
BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO
THE SIZE OF QUARTERS THE PRIMARY THREATS. DUE TO THE SLOW MOVEMENT
OF THE THUNDERSTORMS...LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
DAY THROUGH THE REMAINDER OF THE WEEK. SOME OF THE STORMS COULD
BECOME STRONG...PRODUCING LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND
PEA TO PENNY SIZE HAIL. AN ISOLATED SEVERE STORM CANNOT BE RULED
OUT...WITH THE MAIN THREAT BEING LOCALIZED DAMAGING WIND GUSTS AND
QUARTER SIZE HAIL.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND SKYWARN SPOTTERS ARE ENCOURAGED
TO RELAY ANY REPORTS OF WIND DAMAGE OR LARGE HAIL.
OTHERWISE...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS
NOT EXPECTED THROUGH TUESDAY.

In the hours before

Special weather statement, Jun 8, 3:24 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
324 PM CDT WED JUN 8 2011

ALZ062-064-082115-
UPPER BALDWIN AL-LOWER BALDWIN AL-
324 PM CDT WED JUN 8 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BALDWIN
COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPANISH FORT
TO POINT CLEAR...AND MOVING SOUTHWEST AT 15 MPH.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
DAPHNE...FAIRHOPE...HOUSTONVILLE AROUND 335 PM CDT...
POINT CLEAR AROUND 345 PM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 34 AND 40.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THESE STORMS APPROACH.

&&
Special weather statement, Jun 8, 3:27 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT WED JUN 8 2011

ALZ054-055-082115-
MONROE AL-WILCOX AL-
327 PM CDT WED JUN 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONROE AND SOUTHERN
WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT...

AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF CAMDEN...OR NEAR
TURKESTAN...AND MOVING NORTHWEST AT 10 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
WATSONVILLE...OAK HILL AROUND 340 PM CDT...
VREDENBURGH AROUND 355 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Special weather statement, Jun 8, 3:36 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
336 PM CDT WED JUN 8 2011

ALZ061-082115-
UPPER MOBILE AL-
336 PM CDT WED JUN 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 415 PM CDT...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF SARALAND...AND MOVING NORTHWEST
AT 10 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
WILMER AROUND 345 PM CDT...
WARLEY...GULFCREST AROUND 350 PM CDT...
MOFFET AROUND 405 PM CDT...
BOOTHETOWN AROUND 410 PM CDT...
EARLVILLE AROUND 415 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Special weather statement, Jun 8, 3:48 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT WED JUN 8 2011

MSZ076-079-082130-
GEORGE MS-GREENE MS-
348 PM CDT WED JUN 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GEORGE AND SOUTHERN
GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 430 PM CDT...

AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LUCEDALE...OR 13 MILES NORTHEAST OF BASIN...
AND MOVING NORTHWEST AT 5 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
BEXLEY AROUND 425 PM CDT...
VERNAL...HILLMAN...MERRILL AROUND 430 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Special weather statement, Jun 8, 4:01 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CDT WED JUN 8 2011

ALZ052-MSZ067-082145-
WASHINGTON AL-WAYNE MS-
401 PM CDT WED JUN 8 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE COUNTY IN
SOUTHEAST MISSISSIPPI...NORTHWESTERN WASHINGTON COUNTY IN SOUTHWEST
ALABAMA...THROUGH 445 PM CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF CHATOM...OR 8 MILES
NORTHEAST OF STATE LINE...AND MOVING NORTHWEST AT 10 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
ROBINSON JUNCTION AROUND 445 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Local storm report, Jun 8, 4:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             5 E CRESTVIEW           30.76N 86.49W
06/08/2011  E1.25 INCH       OKALOOSA           FL   PUBLIC

            HALF DOLLAR SIZE HAIL REPORTED 5 MILES EAST OF CRESTVIEW.

&&

JW

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:13 PM CDTSevere Thunderstorm WarningMOBMobile47 min
Jun 8, 2:46 PM CDTSevere Thunderstorm WarningMOBBaldwin29 min
Jun 8, 3:40 PM CDTSevere Thunderstorm WarningMOBMobile18 min
Jun 8, 4:43 PM CDTSevere Thunderstorm WarningMOBChoctaw47 min
Jun 8, 6:34 PM CDTSpecial Marine WarningMOB41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.